Medindia LOGIN REGISTER
Medindia

Medications and their Potential to Cause Increase 'Vaginal Discharge'


This section presents medications that are known to potentially lead to 'Vaginal Discharge' as a side effect. It's important to note that mild side effects are quite common with medications.
Please be aware that the drugs listed here are individual medications and may be part of a broader combination therapy. This information is meant to be a helpful resource but should not replace professional medical advice. If you're concerned about 'Vaginal Discharge', it's best to consult a healthcare professional.
In addition to 'Vaginal Discharge', other symptoms or signs might better match your side effect. We have listed these below for your convenience. If you find a symptom that more closely resembles your experience, you can use it to identify potential medications that might be the cause.

Drugs with the Side Effect - Vaginal Discharge

Ospemifene


Most other Common Side Effects: Hot flush, muscle spasms, genital discharge, increased sweating

Segesterone Acetate and Ethinyl Estradiol


Most other Common Side Effects: Hot flush, muscle spasms, genital discharge, increased sweating

Toremifene


Most other Common Side Effects: Hot flushes, sweating, nausea, vomiting, dizziness, fluid retention, and vaginal bleeding

Advertisement
Advertisement

Find drugs that can cause other symptoms like 'Vaginal Discharge'

References

  1. https://www.fda.gov/drugs/information-consumers-and-patients-drugs/finding-and-learning-about-side-effects-adverse-reactions
  2. https://nctr-crs.fda.gov/fdalabel/ui/search
  3. https://dailymed.nlm.nih.gov/dailymed/
Advertisement
Advertisement
Drugs A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Get Health and Wellness Secrets from Our Engaging eBooks
Stay Connected
Available on the Android Market Available on the App Store